Pacific Journal of Mathematics

Nonexistence and instability in the exterior Dirichlet problem for the minimal surface equation in the plane.

N. Kutev and F. Tomi

Article information

Source
Pacific J. Math., Volume 170, Number 2 (1995), 535-542.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102370884

Mathematical Reviews number (MathSciNet)
MR1363878

Zentralblatt MATH identifier
0849.35033

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Kutev, N.; Tomi, F. Nonexistence and instability in the exterior Dirichlet problem for the minimal surface equation in the plane. Pacific J. Math. 170 (1995), no. 2, 535--542. https://projecteuclid.org/euclid.pjm/1102370884


Export citation

References

  • [C-Kr] P. Collin and R. Krust, he probleme de Dirichlet pour I'equation des surfaces mini- males sur des domaines non bornes, Bull. Math. Soc. Prance, 119 (1991), 443-462.
  • [G-T] D. Gilbarg and N. Trudinger, Elliptic partial differential equations of secondorder, Berlin-Heidelberg-New York, Springer 1977, Second Edition.
  • [J-S] H. Jenkins and J.Serrin, The Dirichlet problem for the minimal surface equation in higher dimensions, J. Reine Angew. Math., 229 (1968), 170-187.
  • [Ko] A. Korn, Uber Minimalfldchen, deren Randkuren wenig von ebenen Kuren abwe- ichen, Abhand. Knig. Preuss. Akad. Berlin, Phys.-Math., Cl. (1909), 1-37.
  • [Kr] R. Krust, Remarques sur le probleme exterieur de Plateau, Duke Math. J., 59 (1989), 161-173.
  • [Kul] E. Kuwert, Embedded solutions for exterior minimal surface problems, Manuscripta Math., 70 (1990), 51-65.
  • [Ku2] E. Kuwert, A bound for minimal graphs with a normal at infinity, Calc. Var., 1 (1993), 407-416.
  • [aMi] U. Massari and M. Miranda, Minimal surfaces of codimension one, Math. Studies
  • [91] North Holland, Amsterdam-New York-Oxford 1984.
  • [Mii] C.H. Mintz, Zum Randwertproblem der partiellen Differentialgleichung der Mini- malflchen, J. Reine Angew. Math., 139 (1911), 52-79.
  • [N] J.C.C. Nitsche, Lectures on Minimal surfaces, Vol. I. Cambridge University Press, 1989.
  • [O] R. Osserman, A survey of minimal surfaces, Van Nostrand Reinhold Math. Studies
  • [T] F. Tomi, Plateau's problem for minimal surfaces with a catenoid end, Arch. Math., 59 (1992), 165-172.
  • [T-Y] F. Tomi and R. Ye, The exterior Plateau problem, Math. Z., 205 (1990), 233-245.
  • [W] G. H. Williams, The Dirichlet problem for the minimal surface equation with Lips- chitz continuous boundary data, J. Reine Angew. Math, 354 (1984), 123-140.